Alert archive / Tennessee / Tornado Warnings in 2006
Tornado Warning 70, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Apr 7, 2006, 6:32 PM CDT for Bedford County, Tennessee. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2006, 6:32 PM CDT (23:32 UTC)
- Expired
- Apr 7, 2006, 7:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 76 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 10:20 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOHX 072333
TOROHX
TNC003-080015-
/O.NEW.KOHX.TO.W.0070.060407T2332Z-060408T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
632 PM CDT FRI APR 7 2006
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* TORNADO WARNING FOR...
BEDFORD COUNTY IN TENNESSEE
THIS INCLUDES THE CITY OF SHELBYVILLE
* UNTIL 715 PM CDT
* AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 17 MILES WEST OF
SHELBYVILLE...MOVING NORTHEAST AT 45 MPH..
* THE TORNADO IS EXPECTED TO BE NEAR...
SHELBYVILLE BY 645 PM CDT
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3538 8662 3553 8665 3559 8660 3565 8647
3565 8642 3561 8639 3567 8634 3564 8624
3550 8626 3538 8655 3538 8662
$$
311 follow-up statement
000
WWUS54 KOHX 080002
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
701 PM CDT FRI APR 7 2006
TNC003-080015-
/O.CON.KOHX.TO.W.0070.000000T0000Z-060408T0015Z/
BEDFORD TN-
701 PM CDT FRI APR 7 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR SOUTHERN
BEDFORD COUNTY...
AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTHWEST OF
NORMANDY...OR ABOUT 6 MILES NORTHEAST OF LYNCHBURG...MOVING EAST AT
55 MPH.
ANOTHER TORNADIC STORM OVER NORTHERN LINCOLN COUNTY MAY ALSO MOVE
NORTHEAST INTO THE SOUTH PART OF BEDFORD COUNTY.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3538 8662 3553 8665 3555 8647 3559 8636
3563 8625 3541 8626 3534 8637 3538 8655
3538 8662
$$
STEIGERWALDTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 7, 9:15 AM CDT, 9 hours 17 minutes earlier.
Area forecast discussion, Apr 7, 9:15 AM CDT, 9 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 915 AM CDT FRI APR 7 2006 .UPDATE... SPC ALREADY TALKING ABOUT POSSIBLE WATCH WITH SUPERCELL DEVELOPMENT ALREADY TAKING PLACE MEM AREA. LOOKING AT MORNING SOUNDING AND PROGGED SOUNDINGS...ATMOSPHERE PRIMED FOR SEVERE INCLUDING TORNADOES... FROM 18Z-00Z TIME FRAME... SWEAT INDEX 300+ TOTAL TOTALS 50+ LI -5 TO -10 CAPE INCREASING TO 2000+ 0-3 KM HELICITIES 300+ && .PREV DISCUSSION... (ISSUED 219 AM CDT FRI APR 7 2006) SHORT TERM...ALLS QUIET AT THE MOMENT, ALTHOUGH THE RADAR DOES SHOW SOME LIGHT ACTIVITY OVER THE UPPER PLATEAU THIS HOUR. OTHERWISE, TEMPERATURES REMAIN MILD, WITH 06Z READINGS RANGING FROM CROSSVILLES 67 DEGREES, TO LEBANONS 72. DEW POINTS ARE MAINLY IN THE LOWER 40S TO LOWER 50S. SURFACE FLOW CONTINUES FROM THE SOUTH, AND THE STRENGTHENING PRESSURE GRADIENT IS RESULTING IN SOME GUSTY WINDS. THE SURFACE MAP SHOWS A 985 MB LOW CENTERED OVER EASTERN NEBRASKA, WITH A COLD FRONT TRAILING SOUTHWARD, AND THE WARM FRONT EXTENDING EASTWARD FROM THE LOW CENTER FAR TO OUR NORTH. THUS, MIDDLE TENNESSEE REMAINS WELL INSIDE A BROAD MARITIME TROPICAL AIR MASS. INTERESTINGLY, SURFACE DEW POINTS INCREASE FARTHER WEST, BUT DROP CONSIDERABLY OVER THE SOUTHERN PLAINS, MEANING THERE IS QUITE A BIT OF DRY AIR WRAPPING INTO THE LOW. LONG TERM...AM EXPECTING SCATTERED CONVECTION TODAY ACROSS MIDDLE TENNESSEE, WITH SLIGHTLY GREATER CHANCES DOWN SOUTH AROUND WAYNESBORO AND LAWRENCEBURG. A WEAK, PRE-FRONTAL SURFACE TROUGH WILL PUSH ACROSS THE MID STATE THIS MORNING, BUT THEN WE ACTUALLY DRY OUT FOR SEVERAL HOURS LATER ON TODAY. THEREFORE, AM NOT EXPECTING SIGNIFICANT RAINFALL OR SEVERE STORMS TODAY. AT 00Z THIS EVENING, THE GFS/ETA/NGM MODELS FILL THE LOW TO 998- 999 MB AND BRING THE CENTER UP TO CAPE GIRARDEAU, AND AT 06Z, THE LOW WILL BE AROUND JACKSON, TENNESSEE AS A STRONGER SHORTWAVE DEVELOPS IN THE 850 MB FLOW. BY THIS TIME, DEEP MOISTURE AND A DEEP POSITIVE OMEGA FIELD DEVELOP OVER THE MID STATE, MOST STRONGLY DEPICTED BY THE GFS SOLUTION, AND TO A LESSER EXTENT BY THE ETA AND NGM. STILL, THE CONSISTENCY SHOWN BY THE MODELS THE LAST 2-3 DAYS GIVES HIGH CONFIDENCE TO TONIGHTS FORECAST. LOOKING AT VARIOUS DYNAMICS AND INSTABILITY FIELDS GIVES A BETTER UNDERSTANDING OF THE TYPE OF WEATHER WERE EXPECTING OVERNIGHT. ALL MODELS ARE SHOWING STRONG UPWARD VERTICAL MOTION IN THE MID- LEVELS, WITH EQUALLY SIGNIFICANT DIFFERENTIAL VORTICITY ADVECTION WITHIN THE 700-500 MB LAYER, INDICATING UPWARD ACCELERATION THROUGH THE MID-LEVELS. LIKEWISE, LAPSE RATES IN THIS LAYER WILL REMAIN 6.5 TO 7.0 DEGREES CELSIUS PER KM THROUGHOUT TODAY AND TONIGHT, INDICATING SUFFICIENT INSTABILITY FOR CONVECTION. SIMILARLY, THE WIND FIELDS AT 06Z SHOW REMARKABLE UPPER-LEVEL DIVERGENCE OVER MIDDLE TENNESSEE, WITH EQUALLY STRONG THETA-E CONVERGENCE AT 850 MB, AND MOISTURE FLUX CONVERGENCE AT THE SURFACE. ALL, OF COURSE, WILL BE CONTRIBUTORS TO THE ACTIVE WEATHER WERE EXPECTING OVERNIGHT. MODEL SOUNDINGS AT THE SAME TIME ALSO REFLECT DEEP INSTABILITY, WITH MARKED DRY AIR INSTRUSION SHOWN ON THE GFS MODEL SOUDING FOR BNA, TO A LESSER EXTEND ON THE NGM SOUNDING, WITH THE ETA MODEL SHOWING A NEARLY SATURATED COLUMN 24 HOURS FROM NOW. USING THE NGM SOUNDING AS A COMPROMISE, WERE STILL LOOKING AT A K-INDEX OF 33, A LIFTED INDEX OF -6.4, AND CONVECTIVE AVAILABLE POTENTIAL ENERGY OF 1865 J/KG. A UNIDIRECTIONAL WIND FIELD PUTS A LID ON THE 0-3 KM HELICITY, WITH A VALUE OF ONLY 89. HOWEVER, THE FREEZING LEVEL WILL BE AROUND 9,500 FEET, MEANING THAT THOSE STORMS WHICH DEVELOP STRONG UPDRAFTS WILL LIKELY PRODUCE LARGE HAIL. THE MOST RECENT DAY 1 CONVECTIVE OUTLOOK PLACES NORTHERN MIDDLE TENNESSEE (CLARKSVILLE, GALLATIN, LIVINGSTON) UNDER A SLIGHT RISK OF SEVERE WEATHER TODAY AND TONIGHT. A MODERATE RISK COVERS AREAS FARTHER SOUTH (NASHVILLE, MURFREESBORO, CROSSVILLE), WHILE A HIGH RISK AREA COVERS OUR EXTREME SOUTH (WAYNESBORO, LAWRENCEBURG, PULASKI). BY 12Z SATURDAY, THE LOW CENTER WILL HAVE MOVED INTO THE APPALACHIANS, WITH DEEP WRAP-AROUND MOISTURE STILL EXPECTED TO PRODUCE SOME LINGERING SHOWERS SATURDAY MORNING OVER MIDDLE TENNESSEE, PARTICULARLY THE PLATEAU. WE WILL CLEAR OUT DURING THE DAY SATURDAY AS THE MOISTURE PULLS EAST, AND THE 500 MB SHORTWAVE SWINGS ACROSS THE AREA SIMULTANEOUSLY. AFTERWARDS, LOOK FOR SEVERAL DAYS OF DRY WEATHER, WITH THE NEXT WEATHER SYSTEM NOT EXPECTED UNTIL TUESDAY NIGHT AND WEDNESDAY. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && MAG
Hazardous weather outlook, Apr 7, 12:23 PM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1223 PM CDT FRI APR 7 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-081030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1223 PM CDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG LOW PRESSURE SYSTEM WILL APPROACH MIDDLE TENNESSEE LATE TODAY AND THEN MOVE ACROSS THE AREA OVERNIGHT. INCREASING AMOUNTS OF MOISTURE WILL CONTINUE MOVING NORTH FROM THE GULF OF MEXICO AND INTO THE MID STATE. THIS COMBINED WITH COLDER AIR MOVING IN ALOFT WILL PRODUCE INCREASINGLY MORE UNSTABLE CONDITIONS AS THE AFTERNOON CONTINUES. WINDS WILL ALSO BECOME QUITE FAVORABLE... ESPECIALLY LATER THIS AFTERNOON THROUGH ABOUT MIDNIGHT TONIGHT... SO THAT AN INCREASING RISK OF NOT ONLY VERY LARGE HAIL AND DAMAGING WINDS...BUT TORNADOES AS WELL...WILL BE VERY LIKELY. THE STORMS WILL BECOME MORE AND MORE NUMEROUS AS THE AFTERNOON CONTINUES ...AND CONTINUE IN THIS MANNER INTO THE NIGHTTIME HOURS. THE GREATEST THREAT FOR TORNADIC ACTIVITY WILL BE LATE THIS AFTERNOON THROUGH MIDNIGHT. SOME TORNADOES COULD MOVE LONG DISTANCES BEFORE DISSIPATING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL TAPER OFF DURING THE DAY SATURDAY WITH SKIES CLEARING LATE. NO SIGNIFICANT WEATHER IS EXPECTED FOR SUNDAY THROUGH TUESDAY. A CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TUESDAY NIGHT AND WEDNESDAY. THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. NO SIGNIFICANT WEATHER WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS IS LIKELY THIS AFTERNOON AND TONIGHT. STEIGERWALDT
In the hours before
Local storm report, Apr 7, 5:54 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
554 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL MURFREESBORO 35.85N 86.39W
04/07/2006 M1.75 INCH RUTHERFORD TN AMATEUR RADIO
GOLF BALL SIZE HAIL AT VA HOSPITAL
&&
MMURPHYLocal storm report, Apr 7, 5:56 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
556 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL LAWRENCEBURG 35.25N 87.34W
04/07/2006 M1.00 INCH LAWRENCE TN AMATEUR RADIO
QUARTER SIZE HAIL IN LAWRENCBURG
&&
MMURPHYLocal storm report, Apr 7, 6:01 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
601 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 1 NW CROSSVILLE 35.96N 85.05W
04/07/2006 M1.00 INCH CUMBERLAND TN AMATEUR RADIO
QUARTER SIZE HAIL WEST OF HWY 70
&&
MMURPHYLocal storm report, Apr 7, 6:05 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
605 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TORNADO 7 S CROSSVILLE 35.85N 85.04W
04/07/2006 CUMBERLAND TN AMATEUR RADIO
TORNADO AT MARION CIRCLE, TREES DOWN
&&
MMURPHYLocal storm report, Apr 7, 6:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
621 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM HAIL 10 S WOODBURY 35.68N 86.07W
04/07/2006 M1.75 INCH CANNON TN AMATEUR RADIO
GOLF BALL SIZE HAIL NEAR HOLLOW SPRINGS ALONG HWY 53
&&
MMURPHYLocal storm report, Apr 7, 6:30 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
630 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 4 SW SMITHVILLE 35.92N 85.87W
04/07/2006 M1.00 INCH DE KALB TN AMATEUR RADIO
QUARTER SIZE HAIL ON CECIL HILL ROAD IN SW DEKALB COUNTY
ALONG HWY 146
&&
MMURPHYThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 10:47 AM CDT | Severe Thunderstorm Warning | OHX | Stewart | 43 min |
| Apr 7, 12:12 PM CDT | Tornado Warning | OHX | Benton | 33 min |
| Apr 7, 12:24 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 36 min |
| Apr 7, 12:30 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys | 45 min |
| Apr 7, 12:38 PM CDT | Tornado Warning | OHX | Humphreys | 37 min |
| Apr 7, 12:48 PM CDT | Tornado Warning | OHX | Benton | 42 min |
| Apr 7, 1:04 PM CDT | Tornado Warning | OHX | Dickson, Houston | 41 min |
| Apr 7, 1:11 PM CDT | Tornado Warning | OHX | Humphreys | 34 min |
| Apr 7, 1:27 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery | 12 min |
| Apr 7, 1:32 PM CDT | Tornado Warning | OHX | Cheatham | 28 min |
| Apr 7, 1:39 PM CDT | Tornado Warning | OHX | Benton | 33 min |
| Apr 7, 1:42 PM CDT | Tornado Warning | OHX | Dickson | 33 min |
| Apr 7, 1:48 PM CDT | Tornado Warning | OHX | Davidson | 27 min |
| Apr 7, 1:51 PM CDT | Tornado Warning | OHX | Perry | 39 min |
| Apr 7, 1:53 PM CDT | Severe Thunderstorm Warning | OHX | Robertson | 37 min |
| Apr 7, 1:59 PM CDT | Tornado Warning | OHX | Humphreys | 46 min |
| Apr 7, 2:09 PM CDT | Tornado Warning | OHX | Cheatham | 36 min |
| Apr 7, 2:11 PM CDT | Tornado Warning | OHX | Sumner | 49 min |
| Apr 7, 2:17 PM CDT | Tornado Warning | OHX | Davidson | 43 min |
| Apr 7, 2:20 PM CDT | Tornado Warning | OHX | Lewis, Perry | 40 min |
| Apr 7, 2:45 PM CDT | Tornado Warning | OHX | Macon, Trousdale | 60 min |
| Apr 7, 2:49 PM CDT | Tornado Warning | OHX | Hickman, Maury | 41 min |
| Apr 7, 2:50 PM CDT | Tornado Warning | OHX | Cheatham, Dickson, Williamson | 55 min |
| Apr 7, 2:56 PM CDT | Tornado Warning | OHX | Sumner | 34 min |
| Apr 7, 3:07 PM CDT | Tornado Warning | OHX | Clay, Jackson | 53 min |
| Apr 7, 3:11 PM CDT | Tornado Warning | OHX | Davidson | 49 min |
| Apr 7, 3:25 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 50 min |
| Apr 7, 3:31 PM CDT | Tornado Warning | OHX | Overton, Pickett | 59 min |
| Apr 7, 3:46 PM CDT | Tornado Warning | OHX | Perry | 29 min |
| Apr 7, 3:49 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 26 min |
| Apr 7, 3:51 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 54 min |
| Apr 7, 3:55 PM CDT | Tornado Warning | OHX | Wilson | 43 min |
| Apr 7, 3:57 PM CDT | Tornado Warning | OHX | Clay | 33 min |
| Apr 7, 3:59 PM CDT | Tornado Warning | OHX | Hickman | 46 min |
| Apr 7, 4:04 PM CDT | Severe Thunderstorm Warning | OHX | Fentress | 41 min |
| Apr 7, 4:09 PM CDT | Tornado Warning | OHX | Cannon, Rutherford | 36 min |
| Apr 7, 4:12 PM CDT | Tornado Warning | OHX | Hickman | 33 min |
| Apr 7, 4:18 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 27 min |
| Apr 7, 4:31 PM CDT | Severe Thunderstorm Warning | OHX | Davidson | 11 min |
| Apr 7, 4:35 PM CDT | Tornado Warning | OHX | DeKalb, Warren | 25 min |
| Apr 7, 4:40 PM CDT | Tornado Warning | OHX | Williamson | 35 min |
| Apr 7, 4:47 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 43 min |
| Apr 7, 4:57 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Wilson | 48 min |
| Apr 7, 4:58 PM CDT | Tornado Warning | OHX | DeKalb, White | 47 min |
| Apr 7, 5:13 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb | 32 min |
| Apr 7, 5:17 PM CDT | Tornado Warning | OHX | Williamson | 13 min |
| Apr 7, 5:25 PM CDT | Tornado Warning | OHX | Lawrence, Wayne | 35 min |
| Apr 7, 5:29 PM CDT | Severe Thunderstorm Warning | OHX | Putnam | 31 min |
| Apr 7, 5:32 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 28 min |
| Apr 7, 5:34 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 41 min |
| Apr 7, 5:53 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 37 min |
| Apr 7, 5:54 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 36 min |
| Apr 7, 5:56 PM CDT | Severe Thunderstorm Warning | OHX | Overton, Putnam | 34 min |
| Apr 7, 6:02 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 18 min |
| Apr 7, 6:03 PM CDT | Tornado Warning | OHX | Cumberland | 21 min |
| Apr 7, 6:09 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Warren | 36 min |
| Apr 7, 6:15 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb | 38 min |
| Apr 7, 6:18 PM CDT | Tornado Warning | OHX | Giles, Marshall | 27 min |
| Apr 7, 6:22 PM CDT | Tornado Warning | OHX | Warren | 38 min |
| Apr 7, 6:37 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 23 min |
| Apr 7, 6:38 PM CDT | Severe Thunderstorm Warning | OHX | White | 52 min |
| Apr 7, 6:42 PM CDT | Tornado Warning | OHX | Van Buren | 48 min |
| Apr 7, 6:49 PM CDT | Severe Thunderstorm Warning | OHX | Marshall | 26 min |
| Apr 7, 6:53 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 52 min |
| Apr 7, 6:57 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 33 min |
Nearby
Tornado Warnings in Tennessee, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.